MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the amplifier sporadically disconnected from the system and the procedure was canceled.The system was power cycled which did not resolve the issue and the case was cancelled with no consequences to the patient.
 
Additional Manufacturer Narrative
One claris¿ amplifier was received for evaluation.Visual inspection revealed the front panel ports, chassis, and labels were free of physical damage.Power was applied to the amplifier and the amplifier passed power-on-self-test (post).The amplifier went status ready and communicated with the test claris computer.The electro-cardiogram (ecg) and intra-cardiac (ic) signals were imported with an ecg stimulator to each channel and all the ecg and ic channels were observed and without observable electrical noise.The amplifier logs were pulled and inspected, and no anomalous logs were observed for the reported event date.The amplifier was then connected back into the display workstation active study and left on while observing the communications line for an extended amount of time.The logs for the day show no communication symptoms throughout the study session, however the system logs did show a bio board sequence symptom, which was due to the remote access (time match) when checking the logs.Based on the investigation and information provided to abbott, the reported event was not able to be confirmed as evaluation testing was successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The cause of the reported communication issue remains unknown.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17436366
Report Number2184149-2023-00154
Device Sequence Number6779960
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Lot Number6360800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown